# SDR HALA2011081800372

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 16,513 hours, 39,905 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22065202
- Part serial: 39182
- Condition: Inoperative
- Location: Left
- Part time: 12,108 hours, 29,103 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LEFT PACK OVERHEAT LIGHT ON TAXI IN WITH ODOR OF SMOKE.  R & R LEFT ACM IAW AMM 21-53-01.  LEAK AND OPS CHECKED GOOD.
